| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device's display intermittently blanked out.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was observed but not duplicated.The device was put through extensive testing without duplicating the malfunction.The device's system board was replaced as a precaution.The device was recertified and returned to the customer.No trend is associated with reports of this type.